# SDR MASA200601404

- Difficulty date: May 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,188 hours, 5,059 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6294 TUS - RTL FAULT STATUS MESSAGE.  MX RESET AND PERFORMED SPOST TEST.
